advertisement
Question
Posted by: Candy Lady | 2010/12/17

PCOS?

Could somebody please shed some light on this matter for me? i have contacted my gynae but she is unavailable and have not returned my calls yet.
I had my last period in August this year. I was on various antibiotics and I developed cysts on my ovaries again ( I have PCOS) My gynae advised me to stop the pill in September hoping that I would have some bleeding after that but nothing happened. I went for 2 scans and the second scan showed fluid in my womb. My womb lining was also almost non existant. My thyriod was tested and it all ok. I was started on Yaz and have finished my second pack already but still no period. I have since stopped using any oral contraceptives. Its been nearly a week since stopping the pill. Was it a wise decision to stop the pill? Should I wait and see if I will start bleeding eventually? I have such a lot of questions that is not being answered and its making me anxious.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If your womb lining is very thin, it may take a while before it builds up enough to have a period. With PCOS, one of the main treatments is the Pill, so you should continue with this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Lin | 2010/12/21

The best for PCos is to continue on the Pill until you''re ready to fall pregnant.

I also have Pcos and was told to stay on the pill for as long as possible. Also to see a gunae every 6 months and to have regular PAP smears.

Reply to Lin
Posted by: gynaedoc | 2010/12/19

If your womb lining is very thin, it may take a while before it builds up enough to have a period. With PCOS, one of the main treatments is the Pill, so you should continue with this.

Best wishes

Reply to gynaedoc
Posted by: Friend | 2010/12/17

Hi Candy Lady.

I am sorry to hear that you are having such trouble!! I also have PCOS and very many questions.

I am unable to help you unfortunately and I don''t know if these guys will help you either. I also asked a question the other day and all I get n pitiful one-liner that didn''t help me in the least!!!

Good luck, maybe someone might take the time to help you!

Keep well!

Reply to Friend

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement